Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is drowsiness or unusual tiredness or weakness a side effect of zanaflex?

Premium Questions

Dr. Ivan Romic MD

feeling well, says he's really tired & rundown. I google side effects & see a serious one is unusual tiredness . Glucose is good. Could this just be him adjusting to the new med? Concerned... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr.    Sheetal Verma MD

Can I possibly have Lyme Disease? I was bitten by an insect and a few days later I am feeling quite unusually tired. View answer

Answered by : Dr. Sheetal Verma ( Infectious Diseases Specialist)
Dr. Panagiotis Zografakis MD

I have discomfort in my upper chest together with unusual tiredness ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.    Anshul Varshney MD

i m taking cifran ct last 2 days..in day time i m filling very tired and uneasy and wants to sleep in bad just after taken cifran ct after breakfast..is its its sie effect or what?? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Senduran Narayanasamy MD

I have been taking cyclobenzaprine and for the last 2 weeks have had dry mouth along with numbness in my throat, unusual tiredness and an awful sense of taste and smell. is this a sided effect ... View answer

Answered by : Dr. Senduran Narayanasamy ( General & Family Physician)

Public Forum Discussions

Dr. K. V. Anand MD

hi. Im a 28 yr old student. Over the last month I have been tired all the time, I forget regular bits of information like the date, and have had several incidents of bed wetting in the last 2 weeks. Could this be due to... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.    Amanullah Baig MD

Hi I gave my child my 3year old daughter 12.5ml of Cefalexin Sandoz three times a day not 2.5ml each time which I am suppose to for two days. Should I take her to the doctor? She seems unusually tired and lost appetite but... View answer

Answered by : Dr. Amanullah Baig ( General & Family Physician)
Dr.      Honey Arora MD

Over the last few weeks I have been unusually tired, I wake up with a sore throat every morning, and my tongue has a strange coating on it. I ve gained 14 lbs within the past two months, although my diet and exercise... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Luchuo Engelbert Bain MD

My 90 yr. old mother has had a pacemaker for about 10 years. Her 6mth. check ups are always good. Lately she has been experiencing periodic itching in the area of the pace maker. She has an app. next week but I want to... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Lavanya MD

I am an home maker. If i take the medicine(glimstar)after the morning food. I feel within half an hour drowsy and my eyes are feeling so tired and i have to take rest ie. i have slept atleast ... View answer

Answered by : Dr. Lavanya ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi! You might experience the side effects of Albandazole like fever, rash, itching and unusual tiredness or weakness. These side effects subside upon discontinuation of...

Dr.  Yogesh D MD

Dependence, drowsiness, respiratory and cardiac depression, constipation,.

Dr.  Neel Kudchadkar MD

Dear Steffy3298, 1. You mention that you have undergone an operation. 2. Anesthesia creates such an effect of headaches, nausea, general drowsiness and dizziness. 3. These side effects will...